I am a 20yr old college student and 7 days ago I had unprotected sex several times throughout the night and once in the morning with a 18 year old high school senior. I only had unprotected sex with her because she told me she was on the birth control shot. Starting this morning when I urinate there is a slight burning sensation and throughout the day I have had an itching sensation near the tip of my penis but inside of it. Some of the itching goes away for a short time when I rub it. But I have had no signs of discharge. My only other sign is my urine sprays wildly occasionally when I urinate. What could be wrong? My partner insists shes clean and I worry that if she gave me an STD she could also have given my HIV. Thanks Doctor.
Among sexually active 18 year old women, at any point in time at least 5-10% are infected with chlamydia or gonorrhea. Either of those STDs could be causing your symptoms. Your partner's assertion she doesn't have an STD doesn't mean much unless she has been tested and found negative since her last sexual exposure to someone else. You should promptly (within the next couple days) see a health care provider knowledgeable about STDs. The best bet for expert care probably is your local health department STD clinic.
The chance your partner has HIV, or that you caught it, is very low, but if you want special assurance, you might want to be tested for HIV 4-6 weeks after the exposure. The provider who tests you for gonorrhea and chlamydia can provide further guidance.
As you should have known--and certainly know by now--condoms aren't only for pregnancy protection. Not using condoms because somebody is using other birth control is dumb.
I surmise that is normal coloration for urine. Drinking cranberry juice is a good way of dealing with it, or at least helping to clear our your urinary system. Dude, i doubt you have the clap or ghonorrea. Especially from some 18 year old chick...then again does she sleep around?
I honestly doubt you have anything to worry about, but if in doubt seek a GP's advice. If you do have an NGU, they are easily treatable with antibiotics. I am not sure the timeframe for symptoms to develop, but i think that you more than likely have irritation than anything. As i said, you should still get a GP's opinion and never go by what people on the net say. HHH will answer more thoroughly for you and you can certainly trust his words.
As for her pap every 2 weeks, i highly doubt this.
Nobody gets a pelvic examination, with or without pap smear, every 2 weeks. If your partner really said that, I would not believe her. It also is unlikely that a young woman who has had only one lifetime sex partner would be on birth control injections. So you probably have caught her in two lies. If it is two, it could be 20. Get STD tested soon.
Hi Docter, I talked to my partner about what you said about pap smears and she still insists she goes every two weeks because of her taking the Birth control shot. I could tell immediately that she was lying and is a chronological liar. I have cut off all contact with her and have learned my lesson never to have sex without a condom again! And to have a trustable partner lol. Thank you very much!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.